| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 9, 2014, no. 5-8


Kwara Nantomah, Mohammed Muniru Iddrisu
      Extensions of some inequalities for the gamma function
      International Mathematical Forum, Vol. 9, 2014, no. 5, 199-206
      http://dx.doi.org/10.12988/imf.2014.312234

R. Daher, H. Lahlali
      Miyachi's theorems associated with a differential- difference operator on the real line
      International Mathematical Forum, Vol. 9, 2014, no. 5, 207-215
      http://dx.doi.org/10.12988/imf.2014.37130

Dinamerico P. Pombo Jr.
      On bornological groups of continuous mappings
      International Mathematical Forum, Vol. 9, 2014, no. 5, 217-224
      http://dx.doi.org/10.12988/imf.2014.312243

Metin Akdag, Fethullah Erol
      Upper and lower \alpha−I−continuous multifunctions
      International Mathematical Forum, Vol. 9, 2014, no. 5, 225-235
      http://dx.doi.org/10.12988/imf.2014.311204

Sanjib Kumar Datta, Tanmay Biswas, Azizul Haque
      Applications of slowly changing functions in the estimation of growth properties of composite entire functions on the basis of their maximum terms and maximum moduli
      International Mathematical Forum, Vol. 9, 2014, no. 5, 237-254
      http://dx.doi.org/10.12988/imf.2014.37134

Xu Wang, Tingting Li
      A generalization of weakly co-hopfian modules
      International Mathematical Forum, Vol. 9, 2014, no. 6, 255-258
      http://dx.doi.org/10.12988/imf.2014.413

Angwenyi N. David, Lawi George, Ojiema Michael, Owino Maurice
      On the computationally efficient numerical solution to the Helmholtz equation
      International Mathematical Forum, Vol. 9, 2014, no. 6, 259-266
      http://dx.doi.org/10.12988/imf.2014.311224

Gulomov Otabek, Shodiev Sagdullo
      About necessary and sufficient condition for strong stationarity of the positive quadratic form
      International Mathematical Forum, Vol. 9, 2014, no. 6, 267-272
      http://dx.doi.org/10.12988/imf.2014.312236

T. Jayakumar, K. Kanagarajan
      Numerical solution for hybrid fuzzy systems by Milne's fourth order predictor-corrector method
      International Mathematical Forum, Vol. 9, 2014, no. 6, 273-289
      http://dx.doi.org/10.12988/imf.2014.312242

Juniven P. Acapulco, Julius V. Benitez
      Some simple properties and existence of HS-integrals in a locally convex space
      International Mathematical Forum, Vol. 9, 2014, no. 6, 291-303
      http://dx.doi.org/10.12988/imf.2014.4118

Vann Borhen Nkou, Basile Guy Richard Bossoto
      Cohomology associated to a Poisson structure on Weil bundles
      International Mathematical Forum, Vol. 9, 2014, no. 7, 305-316
      http://dx.doi.org/10.12988/imf.2014.38159

Xinhua Shi
      Uniqueness of meromorphic functions of differential polynomials sharing a small function IM
      International Mathematical Forum, Vol. 9, 2014, no. 7, 317-324
      http://dx.doi.org/10.12988/imf.2014.4113

Zhivko Nedev
      A reduced computational complexity strategy for the Magnus-Derek game
      International Mathematical Forum, Vol. 9, 2014, no. 7, 325-333
      http://dx.doi.org/10.12988/imf.2014.411

Sobhy Ahmed El-Sheikh
      Some bitopological properties via grills
      International Mathematical Forum, Vol. 9, 2014, no. 7, 335-353
      http://dx.doi.org/10.12988/imf.2014.311205

Lijuan Zhang, Hui Tong
      Strong convergence theorems for variational inequality problems and a countable family of total quasi-\phi-asymptotically nonexpansive nonself mappings
      International Mathematical Forum, Vol. 9, 2014, no. 8, 355-365
      http://dx.doi.org/10.12988/imf.2014.4112

Chunhua Li
      On fuzzy congruences of a type-B semigroup I
      International Mathematical Forum, Vol. 9, 2014, no. 8, 367-375
      http://dx.doi.org/10.12988/imf.2014.312227

Renu Chugh, Satish Narwal, Vivek Kumar
      On convergence of random fixed point SP iterative scheme with errors using three random operators
      International Mathematical Forum, Vol. 9, 2014, no. 8, 377-390
      http://dx.doi.org/10.12988/imf.2014.312245

Section on Mathematical Education

Olga Kosheleva, Vladik Kreinovich
      Zipf's law and 7 \pm 2 principle lead to a possible explanation of Daniel's law
      International Mathematical Forum, Vol. 9, 2014, no. 8, 391-396
      http://dx.doi.org/10.12988/imf.2014.416

Megaklis Th. Sotiropoulos
      The mathematics of the cognition and of the brain
      International Mathematical Forum, Vol. 9, 2014, no. 8, 397-405
      http://dx.doi.org/10.12988/imf.2014.4124


Journals | Books | Indexing and abstracting | Author guidelines | Open access